I had chlamydia treatment 9 days ago, discharge is now white but still a lot of it.
Im also having mild pelvic aching behind the pubic bone area....
Could my treatment have not worked ?? I took 1G dose of Azythromax (sp?)..9 days ago.
Could I have PID ? or can it take time for symptoms to completly disappear.
My initial symptoms that led me to get tested were yellowish thick discharge, an irritated, burning and itchy feeling.
I have NOT had sex at all since diagnonsis and I have advised the two partners Ive had in the past 2 years.
Also, when I took my treatment I was two days into my period...my period was weird this month, blood was darker then usual, brownish and very thick and clumpy, could this have been from the infection ? My periods are usually very much red and thin...this alarmed me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.